MAUDE Adverse Event Report: C.R. Bard, Inc. (BASD) -3006260740 PowerPort M.R.I. Implantable Port, ChronoFlex Single-Lumen, 8F; Port & Catheter, Implanted, Subcutaneous, Intravascular

C.R. Bard, Inc. (BASD) -3006260740 PowerPort M.R.I. Implantable Port, ChronoFlex Single-Lumen, 8F; Port & Catheter, Implanted, Subcutaneous, Intravascular
Catalog Number 1808550
Medical Device Problem Codes Fluid/Blood Leak (1250); Fracture (1260); Material Separation (1562); Migration (4003)
Health Effect - Clinical Codes Diarrhea (1811); Nausea (1970); Pain (1994); Sepsis (2067); Vomiting (2144); Embolism/Embolus (4438)
Date of Event 04/20/2026
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2025, a patient underwent a port placement procedure using a powerport m.R.I.Isp.Post the procedure on (b)(6) 2026, the patient reportedly experienced significant bleeding from the device site.Subsequent evaluation, including x-ray imaging, revealed an alleged crack in the port.The procedure was completed using an alternative device.The port was scheduled for explanation; however, the procedure was not performed due to the patient's hospitalization.The removal was subsequently rescheduled for (b)(6) 2026, but the device was again not explanted for unspecified reasons.Following continued concerns regarding the patient's condition and suspected sepsis, the patient was evaluated at the hospital.On (b)(6) 2026, chest x-ray and contrast-enhanced ct imaging reportedly confirmed that the port-a-cath catheter had fractured and migrated from its original position into the right atrium, extending into the pulmonary artery.The majority of the fractured catheter was subsequently retrieved via a groin-access procedure.Following the retrieval procedure, the patient was admitted to the intensive care unit (icu) for three days.Also, the patient experienced not feeling well, septic, nauseous, pain in the abdomen, vomiting, diarrhea, weakness, catheter fragment embolism.The hospital was going to call to get another put in but the patient passed away.Also, line got taken out on the (b)(6) 2026, the rest of the port remained until he died.Upon additional information received from the customer, the patient expired due to unspecified causes.The relationship of the adverse event was determined to be not related to the device and not related to the reported malfunction.
 
Additional Manufacturer Narrative
H11: additional information was received and the patient died of other complications.The relationship of the death was determined to be not related to the malfunction of the device.Date of death for this patient was not provided, date of death updated as 01-jan-1900 for the mdr submission requirement, as the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
PowerPort M.R.I. Implantable Port, ChronoFlex Single-Lumen, 8F
Common Device Name
Port & Catheter, Implanted, Subcutaneous, Intravascular
Manufacturer (Section D)
C.R. Bard, Inc. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
Bard Reynosa S.A. de C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
michael gaffney
800 w. rio salado pkwy
tempe, AZ 85281
+1(480)303-2689
MDR Report Key50144338
Report Number3006260740-2026-05158
Device Sequence Number10730422
Product Code LJT
UDI-Device Identifier00801741027093
UDI-Public(01)00801741027093(17)280131(10)REKR2694
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K063377
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number1808550
Device Lot NumberREKR2694
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2026
Supplement Date Received by Manufacturer08/13/2026
Initial Report FDA Received Date08/05/2026
Supplement Report FDA Received Date08/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown